ITEM METADATA RECORD
Title: The multi-dimensionality of journal impact
Authors: Glänzel, Wolfgang # ×
Issue Date: Feb-2009
Publisher: Springer & Akadémiai Kiadó
Series Title: Scientometrics vol:78 issue:2 pages:355-374
ISSN: 0138-9130
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Managerial Economics, Strategy and Innovation (MSI), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Scientometrics_78_2_355.pdf Published 732KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science